# SDR QXEA200301226

- Difficulty date: October 7, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 14,230 hours, 20,330 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51539008B
- Part serial: 2262
- Condition: Failed
- Location: Zone 100
- Part time: 9,599 hours, 13,436 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 DC GENERATOR CAUTION CAME ON 35 MINUTES INTO FLIGHT. WOULD NOT RESET IAW CHECKLIST.  REMOVED AND REPLACED DC GCU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
